Alfred Peris
Alfred Peris
Professor of Mathematics (Universitat Politecnica de Valencia)
Verified email at mat.upv.es
Title
Cited by
Cited by
Year
Linear chaos
K Grosse-Erdmann, A Peris Manguillot
Universitext, Springer Verlag, 2011
7532011
Hereditarily hypercyclic operators
J Bès, A Peris
Journal of Functional Analysis 167 (1), 94-112, 1999
3291999
Application and optimization of the discrete wavelet transform for the detection of broken rotor bars in induction machines
J Antonino-Daviu, M Riera-Guasp, J Roger-Folch, F Martínez-Giménez, ...
Applied and Computational Harmonic Analysis 21 (2), 268-279, 2006
1312006
Hypercyclic operators on non-normable Fréchet spaces
J Bonet, A Peris
journal of functional analysis 159 (2), 587-595, 1998
1241998
Disjointness in hypercyclicity
J Bès, A Peris
Journal of mathematical analysis and applications 336 (1), 297-315, 2007
972007
Hypercyclic behaviour of operators in a hypercyclic C0-semigroup
JA Conejero, V Müller, A Peris
Journal of Functional Analysis 244 (1), 342-348, 2007
942007
Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces
T Bermúdez, A Bonilla, J Conejero, A Peris
Studia Mathematica 1 (170), 57-75, 2005
872005
Li–Yorke and distributionally chaotic operators
T Bermúdez, A Bonilla, F Martínez-Giménez, A Peris
Journal of Mathematical Analysis and Applications 373 (1), 83-93, 2011
842011
Multi-hypercyclic operators are hypercyclic
A Peris
Mathematische Zeitschrift 236 (4), 779-786, 2001
792001
Distributional chaos for linear operators
NC Bernardes Jr, A Bonilla, V Müller, A Peris
Journal of Functional Analysis 265 (9), 2143-2163, 2013
772013
Chaos for backward shift operators
F Martínez-Giménez, A Peris
International Journal of Bifurcation and Chaos 12 (08), 1703-1715, 2002
732002
Distributional chaos for backward shifts
F Martínez-Giménez, P Oprocha, A Peris
Journal of Mathematical Analysis and Applications 351 (2), 607-615, 2009
722009
Set-valued discrete chaos
A Peris
Chaos, Solitons & Fractals 26 (1), 19-23, 2005
682005
On hypercyclicity and supercyclicity criteria
T Bermúdez, A Bonilla, A Peris
Bulletin of the Australian Mathematical Society 70 (1), 45-54, 2004
682004
Linear chaos on Fréchet spaces
J Bonet, F Martínez-Giménez, A Peris
International Journal of Bifurcation and Chaos 13 (07), 1649-1655, 2003
682003
Chaos on hyperspaces
JL García Guirao, D Kwietniak, M Lampart, P Oprocha, A Peris
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 1-8, 2009
61*2009
Universal and chaotic multipliers on spaces of operators
J Bonet, F Martínez-Giménez, A Peris
Journal of mathematical analysis and applications 297 (2), 599-611, 2004
602004
A Banach Space which Admits No Chaotic Operator.
J Bonet, F Martínez-Giménez, A Peris
Bulletin of the London Mathematical Society 33 (2), 2001
602001
Disjoint mixing operators
J Bes, Ö Martin, A Peris, S Shkarin
Journal of Functional Analysis 263 (5), 1283-1322, 2012
582012
A dynamic trading rule based on filtered flag pattern recognition for stock market price forecasting
R Arévalo, J García, F Guijarro, A Peris
Expert Systems with Applications 81, 177-192, 2017
542017
The system can't perform the operation now. Try again later.
Articles 1–20